Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Infant undergoing treatment for urine infection, has diarrhea, frequent urination. Worrisome?

My son is 3 months old and was detected with urine infection...he is on antibiotics course of 5 days...T we have been giving him Taxim-O drops twice a day...since 3 - 4 days he is having diarrhea like symptoms....we already gave him econorm sachets , but still he is passing stools at least 5 to 6 times a day....also urination is very frequent at least one in half an hour... can we give him rinifol and in what dosage? is it because of the antibiotics? is it a cause of concern?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
You continue Taxim O as prescribed by your Pediatrician for urinary tract infection.
Loose motions may be due to antibiotic associated and requires probiotic like econorm or lactobacillus.
You can give rinifol, but consult your Pediatrician for the dosage.
Give sips of oral rehydrating solutions to prevent dehydration.
If loose motions are not controlled, consult your doctor again.
Hope I have answered your query.
Answered: Wed, 6 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor